# SDR HNAA20162000192

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 67,139 hours, 75,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH EMERGENCY FLOOR LIGHT FROM FRONT IS INOPERATIVE.  R & R LIGHT BULB, RESECURED EMERGENCY LIGHT TRIM COVER.
